# SDR TRBACPCP20090024

- Difficulty date: September 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 28,836 hours, 32,929 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: S5701208220101
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR GROUND WIRE ATTACH POINT CORRODED RT FLAP HINGE FITTING RIB 13. REMOVED & REPLACED 2 EA FITTINGS RT WING INBD FLAP OTBD HINGE FITTING IAW SRM 51-21-52 & 51-25-02. LOCATED & DRILLED NEW BRACKETS IAW SRM 51-24-08. TREATED & PRIMED IAW SRM 51-21-17 & 51-21-27.
